Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A formula for the nonsymmetric Opdam hypergeometric function of type $A_2$

Tom 153 / 2018

Béchir Amri, Mounir Bedhiafi Colloquium Mathematicum 153 (2018), 195-207 MSC: Primary 17B22, 33C67; Secondary 33D52. DOI: 10.4064/cm7283-9-2017 Opublikowany online: 14 May 2018

Streszczenie

The aim of this paper is to give an explicit formula for the nonsymmetric Heckman–Opdam hypergeometric function of type $A_2$. This is obtained by differentiating the corresponding symmetric hypergeometric function.

Autorzy

  • Béchir AmriDepartment of Mathematics
    College of Sciences
    Taibah University
    P.O. Box 30002
    Al Madinah Al Munawarah, Saudi Arabia
    e-mail
  • Mounir BedhiafiFaculté des sciences de Tunis
    Université de Tunis El Manar
    Laboratoire d’Analyse Mathématique et Applications
    LR11ES11, 2092 El Manar I, Tunis, Tunisie
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek